# SDR IPXA2025071825183

- Difficulty date: July 14, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 124,195 hours, 20,939 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: No Discrepancy
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AILERON FORCE WERE A LITTLE HEAVIER THAN NORMAL AND RIGHT AILERON REQUIRED SIGNIFICANTLY MORE FORCE THEN LEFT AILERON.  PERFORM ROTATIONAL TORQUE CK OF BOTH YOKES IAW AMM 27-11-00-705-091. WITH IN LIMITS.
